# SDR UALA2012120707105

- Difficulty date: December 6, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 69,211 hours, 25,678 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Faulty
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RECIRC FAN IS LOUD ENOUGH IN CRZ TO INTERFERE WITH NORMAL COCKPIT COMMUNICATIONS.  REPLACE RIGHT RECIRC FAN FILTER IAW AMM.  RIGHT RECIRC FAN OPS NORMAL.
